Previous |  Up |  Next

Article

Title: On iterative methods of higher order for systems of linear algebraic equations (English)
Title: Über die Iterationsverfahren von höherer Ordnung für lineare algebraische Gleichungssysteme (German)
Author: Šisler, Miroslav
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940
Volume: 39
Issue: 4
Year: 1994
Pages: 287-298
Summary lang: English
.
Category: math
.
Summary: The paper is concerned with certain $k$-degree iterative methods for the solution of linear algebraic systems. The successive approximation $x_{\nu +1}$ is determined by means of approximations $x_\nu $, $x_{\nu -1}$, $\dots $, $x_{\nu -k+1}$. In this article to each iterative method of the first degree some $k$-degree iterative method is found in order to accelerate the convergence of the intial method. (English)
Keyword: linear system
Keyword: iterative method
Keyword: convergence acceleration of convergence
MSC: 65F10
idZBL: Zbl 0818.65019
idMR: MR1284102
.
Date available: 2009-09-22T17:44:23Z
Last updated: 2012-05-06
Stable URL: http://hdl.handle.net/10338.dmlcz/134258
.
Reference: [1] D. M. Young: Iterative Solution of large Systems.Academia Press, New York and London, 1971. MR 0305568
.

Files

Files Size Format View
AplMat_39-1994-4_4.pdf 750.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo